MAUDE Adverse Event Report: VASCUTEK LTD GLESOFT PLUS; GLESOFT PLUS BIFURCATE

VASCUTEK LTD GLESOFT PLUS; GLESOFT PLUS BIFURCATE
Model Number GELSOFT PLUS BIFURCATE
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Analysis of production records, a review of qc and manufacturing records was performed with attention to porosity testing results.Review showed batch was manufactured to design specification and all porosity testing fell within acceptance criteria trend analysis.A 5-year review of similar complaints was performed for all gelsoft branded devices provided an incidence rate of (b)(4).No further complaints were received from devices from same batch.Communication/interviews (b)(4).Received further information from site on event relative to how the graft was used/handled and the clinicians opinion on graft performance and handling.Device not accessible for testing.Device remains implanted and was not returned for investigation.No device problem found - no issue was found with the review of batch manufacture or testing prior to release.Cause not established - root cause could not be definitively established from information received or from review scans provided.
 
Event or Problem Description
On (b)(6) 2020 a clinician implanted a gelsoft plus bifurcate graft.After anastomosis but before the release of blood into the graft, a large hole (undefined size) was identified at the bifurcation.The device was discarded and a replacement unit was utilised and the procedure was completed without further issue.

Brand Name
GLESOFT PLUS
Common Device Name
GLESOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key10910660
Report Number9612515-2020-00018
Device Sequence Number3315494
Product Code DSY
UDI-Device Identifier05037881115528
UDI-Public05037881115528
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberGELSOFT PLUS BIFURCATE
Device Catalogue Number631608P
Device Lot Number18152518
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR